Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Mark on back. Used tylenol and ibuproefen. Fever high. Help?

My 6 year old son woke up with 2 small eraser size circles(looks like really big spider bite ) marks on his upper back. He has been running fever off and on for 4 days. i have used Tylenol and ibuprofen , and then off and one with one another, and now I switched brands.Should I take him into the doctor even if his fever is not high enough for their guild lines to bring in? Do you think it is serious, or go away by itself?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear user,

Although this is not serious, you should still go to the doctor for a proper examination of those red patches. These patches may occur with allergies, infections, insect bites, and many other causes. An understanding of the two marks may also lead to understand why there is fever, and lead to better treatment.

- Dr. Taher
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor